Verlagslink DOI: 10.1137/0612049
Titel: A class of arbitrarily ill-conditioned floating-point matrices
Sprache: English
Autor/Autorin: Rump, Siegfried M. 
Schlagwörter: condition number;sensitivity;ill-conditioned;linear systems;floating-point number systems
Erscheinungsdatum: 1991
Quellenangabe: SIAM J. Matrix Anal. Appl. (SIMAX), 12(4):645-653, 1991
Zusammenfassung (englisch): Let IF be floating-point number system with basis beta > 2 and an exponent range consisting at least of the exponents 1 and 2. A class of arbitrarily ill-conditioned matrices is described the coefficients of which are elements of IF. Due to the very rapidly increasing sensitivity of those matrices they might be regarded as "almost" ill-posed problems. The condition of those matrices and their sensitivity with respect to inversion is given by means of a closed formula. The condition is rapidly increasing with the dimension. E.g. in the double precision of the IEEE 754 floating-point standard (base 2, 53 bits in the mantissa including implicit 1) matrices with 2n rows and columns are given with a condition number of approximately (...)
URI: http://tubdok.tub.tuhh.de/handle/11420/322
DOI: 10.15480/882.320
Institut: Zuverlässiges Rechnen E-19 
Dokumenttyp: (wissenschaftlicher) Artikel
Enthalten in den Sammlungen:Publications (tub.dok)

Dateien zu dieser Ressource:
Datei Beschreibung GrößeFormat
Ru91.pdf126,92 kBAdobe PDFMiniaturbild
Öffnen/Anzeigen
Zur Langanzeige

Seitenansichten

231
Letzte Woche
0
Letzten Monat
6
checked on 23.02.2019

Download(s)

96
checked on 23.02.2019

Google ScholarTM

Prüfe

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.